Rocky Mountain Journal of Mathematics

Abelian extensions of rings of positive characteristic

Andy R. Magid

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 2, Number 2 (1972), 311-316.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250187233

Digital Object Identifier
doi:10.1216/RMJ-1972-2-2-311

Mathematical Reviews number (MathSciNet)
MR289493

Zentralblatt MATH identifier
0233.13001

Subjects
Primary: 13B05: Galois theory
Secondary: 13K05

Citation

Magid, Andy R. Abelian extensions of rings of positive characteristic. Rocky Mountain J. Math. 2 (1972), no. 2, 311--316. doi:10.1216/RMJ-1972-2-2-311. https://projecteuclid.org/euclid.rmjm/1250187233


Export citation